# SDR SWAA2021062369140

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLES AT AFT CARGO BAY BS945 RBL13 WL179. / REMOVED AND REPLACED AFT CARGO BAY TRACK BS 887 - BS 947.5 RBL 13 WL 179 I.A.W SRM 51-40-02-0G-0; DWG 147A7500 REV: -; AND DWG 147A7501 REV: B
